# SDR DL757010947

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 28,970 hours, 14,117 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 43367310011026
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE BEHIND OVERHEAD FUEL BOOST PUMP PANEL IN COCKPIT.  FOUND RT FWD BOOST PUMP SWITCH AT FAULT.  REPLACE SAME.
